# SDR CA050809002

- Difficulty date: July 28, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 45,776 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) AC WAS IN CRUISE, RT ENG WAS INDICATING NML, ENG SEEMED TO STUMBLE, COME BACK TO NML, THEN IMMEDIATELY FAILED.  TEMP GAUGE FOR ENG RAPIDLY EXCEEDED 1000 DEGREES C, RPM DROPPED TOWARDS 0, TORQUE JUMPED THEN DROPPED TOWARDS 0.  CAPT PULLED THROTTLE BACK, FEATHERED RT ENG IN ATTEMPT TO CNTRL TEMP.  ENG FAILURE DRILL WAS COMPLETED, SOP AC LANDED WITH 1 ENG OPERATIONAL WITHOUT INCIDENT.  REVIEW OF OP LIMITS OF MFG ENGINES, 1000 DEGREES C SURPASSES MAX TEMP ALLOWED.   INFO STANDPOINT PROP WAS PULLED THROUGH WITH NO BINDING OR GRINDING PRESENT, PRESS FILTER WAS INSP, NO DEBRIS NOTED.  BOTH COMPRESSOR INLET, JET PIPE EXIT INSPECTED NOTHING NOTED.  ENG WAS CHANGED DUE TO TGT EXCEEDENCE, AC WAS RETURNED TO SERVICE.
